# SDR 98ZZZX1258

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705AL
- Make and model: Skrsky S76
- Aircraft serial: 760267
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: 7333FT160N
- Condition: Leaking
- Location: Mlg Lower Cyl
- Part time: 2,747 hours
- Component: 1945E100B
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

IN FIELD 12-97, OIL LEAKING FROM STRUT AND PROBLEM SERVICING STRUT.  STRUT WOULD NOT ACTUATE PROPERLY.  FOUND LOW OIL LEVER IN CYLINDER PREVENTING PROPER ACTUATING OF PISTON HEAD SNUBBER.  THIS ALLOWED UNCONTROLLED EXTENSION OF STRUT PISTON DURING AIRCRAFT LIFT-OFF AND HAMMERING OF PISTON HEAD AGAINST EXTENSION STOP AND SHEARING OF PISTON HEAD RETAINING PINS.  THIS ALLOWED PISTON TO SEPARATE FROM PISTON HEAD.  PISTON JAMMED PISTON HEAD IN TOP OF STRUT CYLINDER AND PREVENTED PROPER MOVEMENT OF PISTON IN STRUT CYLINDER.
